# SDR CALA2018121102553

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 83,307 hours, 20,054 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Transmitter
- Part number: 144957000111
- Condition: Inoperative
- Location: Rt Eng Vibration
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RT ENG  VIB IND IN AMBER BAND HIGHEST NOTED APROX 3.4 REF FIM 77-31-00-815-807-R04 BLOCK 27 REPLACEMENT OF VIBRATION ACCELEROMETER. REPLACED ACCELEROMETER REF AMM 77-31-01-404-020-ROO. VIBRATION CKS GOOD  HIGHEST VIB NOTED AT .07 DURING ENG RUN. ADD EMP:U005484 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1889651  SN OFF 1253 TRANSMITTER, VI  OFF 19-7731-9-9001 1253 ON 19-7731-9-9001 8190
